3 doctors weighed in:
How can I make my hands and feet more cosmetically pleasing with raynauds syndrome?
3 doctors weighed in

Dr. Bruce Rothschild
Internal Medicine - Rheumatology
1 doctor agrees
In brief: Avoid cold; meds
Avoid cold and see physician for appropriate medication.

In brief: Avoid cold; meds
Avoid cold and see physician for appropriate medication.
Dr. Bruce Rothschild
Dr. Bruce Rothschild
Thank
Dr. John Goldman
Internal Medicine - Rheumatology
In brief: Depends on cause
We use variety of therapies that cause dilation of blood vessels - Nitroglycerin ointment in the finger webspace, calcium channel blockers like procardia, erectile dysfunction drugs like viagra, (sildenafil) cilia.
Dress warmly, wear gloves, clarify the reason why you have rayanuds.

In brief: Depends on cause
We use variety of therapies that cause dilation of blood vessels - Nitroglycerin ointment in the finger webspace, calcium channel blockers like procardia, erectile dysfunction drugs like viagra, (sildenafil) cilia.
Dress warmly, wear gloves, clarify the reason why you have rayanuds.
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors